I am having stomach issues for four years now. Recently, I was taking antibiotics for the tooth abscess. I was taking Augmentin, Clindamycin, Motrin, and Tylenol as suggested by my dentist. After taking it, I started to have some stomach issues. I am going to bathroom often. I have pressure in my stomach while going to bathroom. Occasionally, I have some mucus in my stool. Recently, I had nausea, bloating or cramping, and smelly gas. I have done various blood tests. I tried taking probiotics and Rifaximin. Currently, I am taking Viberzi. I feel a bit constipated or tired or bloated after taking it. So I reduced its dosage to one pill instead of taking two. It seems that my metabolism has got shifted after taking antibiotics and I gained some weight faster. I am struggling to keep my weight down after making some changes in my diet and lifestyle. Please help.
Welcome to icliniq.com.
I understand your concern. After taking antibiotics, your gut bacterial composition has got changed and so it has started to cause some troubles in you. Weight gain is also seen. You have tried taking many medicines and finally, Viberzi has shown you some results. It is happy to hear that you got some control. Weight gain and metabolic shift are normally seen after taking some medicines. To restore your gut bacterial composition, you need to go for natural selection. You should avoid taking junk foods and bakery products. Take a lot of yogurt and fruits. Increase your intake of vegetables. Avoid drinking alcohol. Continue doing exercise and remain active. These steps will really help you. But it takes some time to show you good results. Have a follow-up after a week.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. unnecessarily start him on antibiotics. It is common in children of this age group to have a cough and cold on and off, due to seasonal variations. He will overcome it as he grows old. Do not start antibiotics unless the cough is associated with... Read fullI have headache, weight gain, and altered taste with menstrual changes. Please help.
My symptoms are: frequent headaches and shock-like pain below the right temple, migraines that last for days, dizziness even when resting in bed, weight gain, fatigue and sleep for 14 hours straight, change in taste i ...... Read fullNatural Sources and Health Benefits of Probiotics
.. probiotics, their health benefits, and natural sources of probiotics .. ... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now